Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2005

On the Prime Radical of a Hypergroupoid

Gürsel Yeşilot

Journal of Mathematics and Statistics, Volume 1, Issue 3, pp. 234–238 · doi.org/10.3844/jmssp.2005.234.238

6,505 accesses4,175 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we give definitions of a prime ideal, a s-semiprime ideal and a w-semiprime ideal for a hypergroupoid K. For an ideal A of K we show that radical of A (R(A)) can be represented as the intersection of all prime ideals of K containing A and we define a strongly A-nilpotent element. For any ideal A of K, we prove that R(A)=∩(s-semiprime ideals of K containing A)= ∩(w-semiprime ideals of K containing A)={strongly A nilpotent elements}. For an ideal B of K put B(o)=B and B(n+1)=(B(n))2. If a hypergroupoid K satisfies the ascending chain condition for ideals then (R(A))(n)⊆A for some n. For an ideal A of K we give a definition of right radical of A (R+(A)). If K is associative then R(A)=R+(A)=R_(A).

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Yeşilot, G. (2005). On the Prime Radical of a Hypergroupoid. Journal of Mathematics and Statistics, 1(3), 234–238. https://doi.org/10.3844/jmssp.2005.234.238

Licence
© Science Publications
Issue
Volume 1, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Prime Radical of a HypergroupoidJournal of Mathematics and Statistics · Volume 1, Issue 3 · pp. 234–238 · © Science PublicationsDownload